# SDR DALA2022102606958

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,857 hours, 41,745 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 LFT FWD WINDOW ARCING AT BOTTOM WINDOW, HEATOFF AND QRL COMPLIED WITH. ACRING STOPPED. CORRECTIVE ACTION: REPLACED LT FWD COCKPIT WINDOW PER B757 AMM 56-11. REPLACED L1/ R2 WINDOW HEAT CONTROLLER, SYS TEST GOOD PER B757 AMM 30-41. (9089548)
